P. Billingsley, Convergence of Probability Measures, 1968.
DOI : 10.1002/9780470316962

R. Bojanic and E. Seneta, A unified theory of regularly varying sequences, Mathematische Zeitschrift, vol.98, issue.2, pp.91-106, 1973.
DOI : 10.1007/BF01214468

E. Bolthausen, On a Functional Central Limit Theorem for Random Walks Conditioned to Stay Positive, The Annals of Probability, vol.4, issue.3, pp.480-485, 1976.
DOI : 10.1214/aop/1176996098

R. T. Durrett, D. L. Iglehart, and D. R. Miller, Weak Convergence to Brownian Meander and Brownian Excursion, The Annals of Probability, vol.5, issue.1, pp.117-129, 1977.
DOI : 10.1214/aop/1176995895

R. Garbit, ContributionsàContributionsà l'´ etude d'une marche aléatoire centrifuge et théorèmes limites pour des processus aléatoires conditionnés, Thèse de doctorat, 2008.

R. Garbit, Brownian motion conditioned to stay in a cone, Journal of Mathematics of Kyoto University, vol.49, issue.3, pp.573-592, 2009.
DOI : 10.1215/kjm/1260975039

URL : https://hal.archives-ouvertes.fr/hal-00341032

D. L. Iglehart, Functional Central Limit Theorems for Random Walks Conditioned to Stay Positive, The Annals of Probability, vol.2, issue.4, pp.608-619, 1974.
DOI : 10.1214/aop/1176996607

R. Lang, A note on the measurability of convex sets, Archiv der Mathematik, vol.26, issue.1, pp.90-92, 1986.
DOI : 10.1007/BF01202504

M. Shimura, Excursions in a cone for two-dimensional Brownian motion, Journal of Mathematics of Kyoto University, vol.25, issue.3, pp.433-443, 1985.
DOI : 10.1215/kjm/1250521064

M. Shimura, A limit theorem for two-dimensional random walk conditioned to stay in a cone, Yokohama Math. J, vol.39, pp.21-36, 1991.

F. Spitzer, A Tauberian theorem and its probability interpretation, Transactions of the American Mathematical Society, vol.94, issue.1, pp.150-169, 1960.
DOI : 10.1090/S0002-9947-1960-0111066-X

N. Varopoulos and . Th, Potential theory in conical domains, Math. Proc. Camb, pp.335-384, 1999.
DOI : 10.1017/S0305004198002771

I. Weissman, A note on Bojanic-Seneta theory of regularly varying sequences, Mathematische Zeitschrift, vol.134, issue.1, pp.29-30, 1976.
DOI : 10.1007/BF01174722